Talk

Advanced search

What is happening to me?

(6 Posts)
deardeardiary Fri 12-Apr-19 00:53:17

Hope this is the right place for a post like this.
I'm on the depo injection and have been for 6 months now (so 2 shots). For the past 2 weeks I have been experiencing bad nausea, gone completely off certain foods to the point they make me gag, always need a wee (even getting up in the night) and I've got shocking bloating! It looks like I've stuffed a pillow up my top. This has only been for the past 2 weeks. I'm so confused and the nausea is making me feel awful. Is it the hormones causing this does anyone know? Please anyone else on the depo, can you share your experiences? Thank you x

Moralitym1n1 Fri 26-Apr-19 15:40:01

I'm not sure if it's the injection or not, but please go to your gp and get anything serious ruled out with an ultrasound/ca125 test etc.

Moralitym1n1 Fri 26-Apr-19 15:41:27

I should add a serious reason is unlikely, not trying to panic/scare the shit out of you.

Moralitym1n1 Fri 26-Apr-19 15:41:53

Also maybe have this changed to health board

PotteringAlong Fri 26-Apr-19 15:42:54

Have you taken a pregnancy test?

deardeardiary Sat 27-Apr-19 20:09:20

I had a recent blood test 2 months ago and that came back all clear.
I spoke to the contraceptive nurse and she says it's most likely to be the side effects from the depo injection. Also, my period showed up last week (for the first time in 6 months) and after some bleeding all of my symptoms I listed above, disappeared. Strange but I am relieved and I took a pregnancy test just to be sure - it came back negative x

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »